# SDR 2003FA0001170

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: General aviation
- Aircraft: N6048B
- Make and model: Gulstm 114B
- Aircraft serial: 14676
- Engine: Lyc IO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Condition: Corroded
- Location: Mlg Strut
- Part time: 244 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL INSPECTION, HEAVY CORROSION WAS FOUND ON BOTH MAIN LANDING GEAR HOUSING`S UNDER AND AROUND CLAMPS SECURING LANDING LIGHTS AND HYDRAULIC HOSES AND TUBES.  REMOUND CLAMPS FOUND CLAMP WHERE INSTALLED PRIOR TO FINAL PAINT WITH NO PRIMER OR ANY CORROSION PROTECTION, CLAMPS ARE STAINLESS STEEL HOUSINGS ARE ALUMINUM.  REMOVE CLAMP AND PRIMED AND PAINT BETWEEN SURFACES.  NOTE: CKD SECOND AC, BOTH MAIN GEAR HOUSINGS HAVE SAME CORROSION.
